Doctor insights on:
Advil 400 Mg
I am scared to take 15mg. Saw Doctor for bad neck pain. Was taking Advil 400 mg once a day for last five days. So doc prescribed meloxicam 15 mg once ?
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Probably: BUT why is the question? What hurts? Get evaluated and fix the problem. ...Read more
My 8 year old son swallowed an Advil (ibuprofen) gel 400 mg. By mistake. Will that effect him. What should I do.
I just started breastfeeding today but I've been taking advil (ibuprofen) of 400 mg every six hours and I was wondering is it bad for my baby and what can happen?
Not bad: In general it is not bad for the baby, but why every six hours are you recovering from C section or had surgery, or pain from the vaginal delivery. If that is the case make sure your doctor knows you are having so much pain may be they will give you something different or at least assured you that what you are doing is OK ...Read more
Drug interactions: I found on drug-drug interactions btwn Advil (brand of ibuprofen, an anti-inflammatory pain medication) and Cefpodoxime (a cephalosporin-class antibiotic) at https://www.drugs.com/interactions-check.php?drug_list=552-0,1310-782. But be sure to read about potential side effects of each, especially gastritis from former, and vaginal yeast infection & diarrhea from latter. ...Read moreSee 1 more doctor answer
NoYouWillNotDie: One Advil pill contains 200mgm of Ibuprofen.4 pills make it 800mgm.That is the Maximum one time dose adviced for pain sometime.Some may get some stomach upset&irritation&symptoms of hyperacidity like heart burn or some epigastric pain.Dont take any more advil for 24 hours.If any symptoms of stomach upset you can take maalox or mylanta or Ranitidine or omoprazole available over the counter ...Read more
They are the same: No difference.Get a more detailed answer ›
Yes: But be careful on taking too much of either. Follow the directions ...Read more
Maximum dose: I would consider 400 mg. Three times daily for a week to be a maximum dose unless closely supervised by a professional. ...Read more
Depends how much ?: Of you took Advil sinus is Advil with decongescent and Advil PM is Advil with Benadryl. Usually there is 200 - 400 mg in a pill of Advil . maximum dose of Advil is 800 mg every 8 h ( 3 x 24 hours) . Always take with food . Some decongescent can upset sleep and offsetting with Advil PM not greatest idea but ok short time. Drink plenty of fluids, steam inhalation, nasal saline rinse to help conges ...Read more
Everytime i had a headache, i took some medicine(advil)etc...But it doesn't work it only works when the sun goes down and the headache disappear.
Light sensitive: People with headaches/migraines are often sensitive to the light. If it is happening frequently, something to prevent it from happening. Still, you should see a doctor. ...Read more
I have been taking 2 Advil PM before bed each night for years. I have just gone off it. how long will it take for it to leave my body completely?
Same med: Since they are the same drug (just different brand names), max dosing is to be watched. 800 mg every 6-8 hours is max for a full sized adult. ...Read more